MAUDE Adverse Event Report: ST PAUL CADD; ADMINISTRAION-FLOW STOP

ST PAUL CADD; ADMINISTRAION-FLOW STOP
Model Number ADMINISTRATION-FLOW STOP
Medical Device Problem Codes Break (1069); No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received cadd administration sets - flow stop broken tubing at luer lock.Photos provided and no patient adverse events reported.
 
Additional Manufacturer Narrative
Device evaluation: one photo was provided as well as thirty (30) unused samples returned in unused condition in their original sealed packaging.The photo showed tubing that did not have the asv attached, the tube appeared too clear as it there was not enough solvent.This confirms the reported issue.Visual inspection of the samples showed the asv was joined to the tube and enough solvent was visible around the valve base.Functional testing involved pull testing.All samples passed the pull test successfully and the results were within specification.Based on the analysis all samples received were assembled properly and complied with the bonding specification; however, the picture confirmed the reported issue.One possible, but unconfirmed, problem source was listed as the operator not assembling the components correctly.

Brand Name
CADD
Common Device Name
ADMINISTRAION-FLOW STOP
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10133282
Report Number3012307300-2020-05664
Device Sequence Number11378088
Product Code FPA
UDI-Device Identifier10610586027468
UDI-Public10610586027468
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/15/2025
Device Model NumberADMINISTRATION-FLOW STOP
Device Catalogue Number21-7381-24
Device Lot Number3935900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR
Patient Weight17